# SDR FDEA202310031694

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0157504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE BORE FOUND CORRODED  REWORKED AND FOUND WITHIN LIMIT IAW CMM 57-44-07.OVERSIZED   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED IAW CMM 57-44-07 AND EA 1-5750-T0331808 A PART 2 STEP 4A AND STEP 4B.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
